# SDR VNAA9705002

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flow Contl Vlv
- Part number: 851003B
- Condition: Failed
- Location: Rt Eng Intake
- Part time: 4,444 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT ENGINE INTAKE DE-ICE FAILED.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT INTAKE EJECTOR FLOW CONTROL VALVE, OPERATIONAL CHECKED GOOD.
